# SDR 05FDEA01753

- Difficulty date: June 29, 2005
- Submitted: July 1, 2005
- Operation: Air carrier
- Aircraft: N570FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47829
- Aircraft time: 66,550 hours, 21,755 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Inoperative
- Location: Cargo Bay
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

ON SHORT FINAL, RECEIVED LEVEL 3 CARGO FIRE LOWER FWD ALERT.  PERFORMED PHASE 1,  ALERTED TOWER, LANDED AND EXITED RWY.  ALERT OFF AFTER APPROX  2 MIN DURING LANDING ROLL ONLY FIRED ONE BOTTLE.  AFTER 20 MINUTES ALL CLEAR GIVEN 'MEL 26-22-01-02-A: FIRE EXT CYLINDER NR 1, INOPERATIVE DURING INSPECTION OF CARGO FIRE ALERT. FOUND NR 3 SMOKE DETECTOR FWD LOWER CARGO BAY INOPERATIVE DEFERED NR 3 DETECTOR
